# SDR FDEA2019101762662

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061501
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 24 LEFT ,  EXISTING REPAIR OUTER   ANGLE FOUND DAMAGED .      MAIN DECK LEFT HAND FRAME AT STATION 535 LONGERON 24 LEFT , EXISTING DAMAGED   OUTER REPAIR ANGLE REMOVED AS PER SRM 51-33-01-0G AND REPAIRED AS PER SRM 53-20-  07-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
